# SDR UIEA2022011300015

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 95,079 hours
- System (JASC): 3200 · Landing Gear System
- Part: Bulb
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR DID NOT INDICATE DOWN AND LOCKED. RAN QRH PROCEDURES( PERFORMED BITE TEST OF PSEU NO FAULTS .CKD LT MLG DOWN INDICATOR FOUND BOTH BULBS BURNT OUT. RELAMPED OPS CKS GOOD  )
